RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Mazhitova Akmaral Dauletbaevna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:130
Abstract pages:376
Full texts:118
References:54
E-mail:

http://www.mathnet.ru/eng/person73410
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. A. D. Mazhitova, “The normal sub-Riemannian geodesic flow on $E(2)$ generated by a left-invariant metric and a right-invariant distribution”, Sibirsk. Mat. Zh., 55:5 (2014),  1160–1166  mathnet  mathscinet; Siberian Math. J., 55:5 (2014), 948–953  isi  scopus
2012
2. A. D. Mazhitova, “The geodesic flow of a sub-Riemannian metric on a solvable lie group”, Mat. Tr., 15:1 (2012),  120–128  mathnet  mathscinet  elib; Siberian Adv. Math., 23:2 (2013), 99–105

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019